Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table Errata to “Formulas and theorems for the special functions of mathematical physics” by W. Magnus, F. Oberhettinger & R. P. Soni (1966)
HTML articles powered by AMS MathViewer

by Howard S. Cohl PDF
Math. Comp. 81 (2012), 2251-2251 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 33C05
  • Retrieve articles in all journals with MSC (2010): 33C05
Additional Information
  • Howard S. Cohl
  • Affiliation: Applied and Computational Mathematics Division, Information Technology Laboratory, National Institute of Standards and Technology, Gaithersburg, Maryland –and– Department of Mathematics, University of Auckland, 38 Princes Street, Auckland, New Zealand
  • Email:
  • Received by editor(s): August 17, 2011
  • Published electronically: February 16, 2012
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 81 (2012), 2251-2251
  • MSC (2010): Primary 33C05
  • DOI:
  • MathSciNet review: 2945154